# SDR CA101206010

- Difficulty date: November 28, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC7100
- Engine: Pwc PW610FA
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Condition: Leaking
- Location: Accessory Drive
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LOW OIL PRESSURE/IFSD DURING DESCENT PASSING THROUGH FL70, THE LOW OIL PRESSURE WARNING CAME ON. THE PILOT ELECTED TO SHUT THE ENGINE DOWN BEFORE MAKING AN UNEVENTFUL LANDING AT DESTINATION. GROUND INSPECTION FOUND OIL LEAKING FROM THE ENGINE COWLING AS A RESULT OF A DAMAGED ACCESSORY DRIVE LIP SEAL. THE SEAL WAS REPLACED AND THE A/C RETURNED TO SERVICE.
